# SDR DALA2021111506991

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,761 hours, 29,181 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 CORROSION ON LEADING EDGE AREA AT SLAT # 5. CORRECTIVE ACTION: SUMMARY OF NRC 00326: LEADING EDGE SLAT # 5 WAS REPLACED PER AMDS. (2015016)
